RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 4, Pages 74–82 (Mi mz2179)  

This article is cited in 1 scientific paper (total in 1 paper)

On bisingular operators in the space $L_p(\mathbb R^2)$ with some invariance conditions

L. I. Sazonov

Rostov State University

Full text: PDF file (796 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:4, 387–393

Bibliographic databases:

UDC: 517.9
Received: 04.06.1992

Citation: L. I. Sazonov, “On bisingular operators in the space $L_p(\mathbb R^2)$ with some invariance conditions”, Mat. Zametki, 55:4 (1994), 74–82; Math. Notes, 55:4 (1994), 387–393

Citation in format AMSBIB
\Bibitem{Saz94}
\by L.~I.~Sazonov
\paper On bisingular operators in the space $L_p(\mathbb R^2)$ with some invariance conditions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 4
\pages 74--82
\mathnet{http://mi.mathnet.ru/mz2179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296218}
\zmath{https://zbmath.org/?q=an:0833.42008}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 4
\pages 387--393
\crossref{https://doi.org/10.1007/BF02112478}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2179
  • http://mi.mathnet.ru/eng/mz/v55/i4/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Sazonov, “$C^*$-algebras of bisingular operators with discontinuous coefficients”, Izv. Math., 63:2 (1999), 367–399  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:35
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019